# SDR AALA20070499

- Difficulty date: March 14, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N7375A
- Make and model: Boeing 767323
- Aircraft serial: 25202
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY SEAT MOUNTED LIGHTS AT SEAT 23AB IS DAMAGED.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY SEAT MOUNTED LIGHTS AT SEAT 23AB.  SYSTEM GROUND CHECKED NORMAL OPERATION.
